# SDR 2001UALA00538

- Difficulty date: April 17, 2001
- Submitted: April 27, 2001
- Operation: Air carrier
- Aircraft: N652UA
- Make and model: Boeing 767322
- Aircraft serial: 25390
- Aircraft time: 39,516 hours, 6,324 cycles
- Engine: Pwa PW4060
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 32R AT BS 1200 HAS A FIGURE EIGHT SHAPED FASTENER HOLE. SUPPLEMENTAL DATA UPDATE MAJOR REPAIR ACCOMPLISHEDREPAIRED PER SRM 51-20-07 AND SRM 53-00-01.
